# SDR FDEA201903070557

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,643 hours, 30,596 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, OUTBOARD THRUST REVERSER UPPER TRACK BEAM SUPPORT PANEL HAS DAMAGE. REPAIR CARRIED OUT IAW EM 78-31-28-300-085 AND EA # F-7833-T0345330 PART 1, TITLE EXHAUST SYSTEM- TR STRUCTURE/SLEEVE-ENG NR 2 RT THRUST REVERSER- UPPER BIFURCATION PLATE CORROSION REPAIR.
